| Catalog Number |
P/N 500101 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Multiple Organ Dysfunction Syndrome (3261)
| Date of Event |
05/03/2025
Type of Reportable Event
Death
Event or Problem Description
Per hospital staff, reported patient death due to multi-organ system failure.No autopsy or explant performed.The device was reported by medical staff onsite to not have caused or contributed to to the patient death.
Additional Manufacturer Narrative
Per hospital staff, patient death was determined to be unrelated to the device, the patient death was due to multi-organ system failure.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.